# SDR DALA2024123112103

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 58,906 hours, 42,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB (LOWER SIDE) BTW X=47 AND STA 591 AT CPAX. SUMMARY OF NRC 00467: CUSP WEB (LOWER SIDE) BTW X=47 AND STA 591 AT CPAX WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIG 221 AND 51-41-02-0G. (LP #0736473)
